Volume 9, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Correction to: Construction of 2–local finite groups of a type studied by Solomon and Benson

Ran Levi and Bob Oliver

Geometry & Topology 9 (2005) 2395–2415
Bibliography
1 W G Dwyer, C W Wilkerson, A new finite loop space at the prime two, J. Amer. Math. Soc. 6 (1993) 37 MR1161306
2 R Levi, B Oliver, Construction of 2–local finite groups of a type studied by Solomon and Benson, Geom. Topol. 6 (2002) 917 MR1943386
3 R Solomon, Finite groups with Sylow 2–subgroups of type 3, J. Algebra 28 (1974) 182 MR0344338
4 M Suzuki, Group theory I, Grundlehren der Mathematischen Wissenschaften, Springer (1982) MR648772